Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonconstant locally recurrent functions

Donald Charles Benson

Vol. 21 (1967), No. 3, 437–443
Abstract

The purpose of this paper is to develop a new method of using the Baire Category Theorem to obtain counterexamples in analysis. The method is used to show that a certain class of nonconstant locally recurrent functions is of second category in a suitable metric space of continuous functions. In §1 an explicit example is given of a nonconstant locally recurrent function. This example is included because it clarffies the category argument in §4.

Mathematical Subject Classification
Primary: 26.49
Milestones
Received: 27 May 1966
Published: 1 June 1967
Authors
Donald Charles Benson